# SDR AALA202008079008

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,355 hours, 7,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: A5227022520000
- Condition: Worn
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R2 AFT GALLEY, 3 EACH FORWARD DOOR STOPS WORN (5, 6, 7).  REPLACED 3 EACH DOOR STOP FITTING PER AMM TASK 52-13 -31-400-002-A.
